BETAPYN TABS | MIGRAINE | HEADACHE | PAIN – 18 TABS

KSh460.00

Betapyn tablets in Kenya contains Paracetamol 450mg,Codeine 10mg, doxylamine succinate 5mg and caffeine 50mg. Paracetamol is an analgesic and antipyretic agents controlling both pain and fever. Codeine is potent opiod analgesic while Doxylamine succinate has sedative and antihistaminic properties and in combination with the above analgesic is of value, especially in tension states.

Warning: This drug can cause addiction and dependence and users are warned to be aware of this side effect

ADULT DOSE: Two tablets taken three times a day depending on pain

SKU: EP2020 Category:

Reviews

There are no reviews yet.

Be the first to review “BETAPYN TABS | MIGRAINE | HEADACHE | PAIN – 18 TABS”